MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA
Model Number FLOW-I C30
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The anesthesia workstation was connected to a patient and the treatment was running in automatic ventilation with automatic gas control (agc) selected.The anesthetic agent was delivered in the beginning of the treatment but after change from sevoflurane (vaporizer in slot 1) to desflurane (vaporizer in slot 2) the agent delivery stopped.This was detected after 41 minutes and the system was after that set to manual gas control with sevoflurane vaporizer in slot 1 selected and agent delivery started.The patient awareness level increased and this was indicated by blood pressure and increased respiratory rate.No reported psychological harm.The patient has been discharged.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
This foreign complaint was reported based on the available information at the time.The investigation has however determined that the cause of the event is related to a specific sw version.This sw version is not released and will not be released on the us market, therefore no units on the us market are affected.This complaint does therefore not meet the reporting criteria for mdr and should not have been reported.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
MDR Report Key9223969
Report Number8010042-2019-00779
Device Sequence Number13604836
Product Code BSZ
UDI-Device Identifier07325710001363
UDI-Public(01)07325710001363(11)171009
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K160665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLOW-I C30
Device Catalogue Number6677300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight90